# SDR UIEA2021081401799

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 654T003521
- Condition: Failed
- Location: Rt Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG FUEL FILT EICAS MESSAGE DURING CLIMB OUT INTERMITTENT 3 TIMES. ACCOMPLISHED QRH.( REMOVED & REPLACED R ENG FUEL FILTER IAW AMM 73-11-02. ALSO COMPLETED FUEL FILTER ELEMENT TEST PER AMM 73-11-02-724. ALL CHECK GOOD. NO LEAKS NOTED. OPS CHECK GOOD. )
